COUPLED CELL NETWORKS: HOPF BIFURCATION AND INTERIOR SYMMETRY

dc.contributor.authorAntoneli, Fernando [UNIFESP]
dc.contributor.authorDias, Ana
dc.contributor.authorPaiva, Rui
dc.contributor.institutionUniversidade Federal de São Paulo (UNIFESP)
dc.contributor.institutionUniv Porto
dc.date.accessioned2018-06-15T17:17:24Z
dc.date.available2018-06-15T17:17:24Z
dc.date.issued2011-09-01
dc.description.abstractWe consider interior symmetric coupled cell networks where a group of permutations of a subset of cells partially preserves the network structure. In this setup, the full analogue of the Equivariant Hopf Theorem for networks with symmetries was obtained by Antoneli, Dias and Paiva (Hopf bifurcation in coupled cell networks with interior symmetries, SIAM J. Appl. Dynam. Sys. 7 (2008) 220-248). In this work we present an alternative proof of this result using center manifold reduction.en
dc.description.affiliationUniv Fed Sao Paulo UNIFESP, Escola Paulista Med, BR-04023900 Sao Paulo, Brazil
dc.description.affiliationUniv Porto, Ctr Matemat, Dept Matemat, P-4169007 Oporto, Portugal
dc.description.affiliationUniv Porto, Ctr Matemat, Inst Politecn Leiria, Escola Super Tecnol & Gestao, P-4169007 Oporto, Portugal
dc.description.affiliationUnifespUniv Fed Sao Paulo UNIFESP, Escola Paulista Med, BR-04023900 Sao Paulo, Brazil
dc.description.sourceWeb of Science
dc.description.sponsorshipConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)
dc.description.sponsorshipFCT
dc.description.sponsorshipIDFCT: SFRH/BD/30001/2006
dc.format.extent71-78
dc.identifierhttps://aimsciences.org/journals/pdfs.jsp?paperID=6763&mode=full
dc.identifier.citationDiscrete And Continuous Dynamical Systems. Springfield: Amer Inst Mathematical Sciences, p. 71-78, 2011.
dc.identifier.issn1078-0947
dc.identifier.urihttp://repositorio.unifesp.br/handle/11600/43494
dc.identifier.wosWOS:000208864300008
dc.language.isoeng
dc.publisherAmer Inst Mathematical Sciences
dc.relation.ispartofDiscrete And Continuous Dynamical Systems
dc.rightsAcesso aberto
dc.subjectHopf bifurcationen
dc.subjectcenter manifold reductionen
dc.subjectcoupled cell systemsen
dc.titleCOUPLED CELL NETWORKS: HOPF BIFURCATION AND INTERIOR SYMMETRYen
dc.typeArtigo
Arquivos
Coleções